Solutions oscillantes des équations de Carleman
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 12, 15 p.
@article{SEDP_1980-1981____A27_0,
     author = {Tartar, L.},
     title = {Solutions oscillantes des \'equations de Carleman},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:12},
     zbl = {0481.35010},
     mrnumber = {657995},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A27_0}
}
Tartar, L. Solutions oscillantes des équations de Carleman. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 12, 15 p. http://www.numdam.org/item/SEDP_1980-1981____A27_0/

[1] Caflish. R., Papanicolaou G.: the fluid-dynamical limit of a non linear model Botzmann equation. Comm. Pure Appl. Math. Vol. XXXII (1979) p. 589-616. | Zbl 0438.76059

[2] Crandall. M.G.: Semigroups of nonlinear transformations in Banach spaces, dans Contributions to nonlinear functional analysis Zarantonello ed. Madison 1971. Academic Press p. 157-179. | MR 470787 | Zbl 0268.47066

[3] Craudall M.G. - Tartar L.: Some relations between non expansive and order preserving mappings. Proceedings A.M.S. Vol. 78 n°3 1980 p. 385-390. | MR 553381 | Zbl 0449.47059

[4] Illner R. - Reed M.: The decay of solutions of the Carleman model à paraître dans Math. Meth in Appl. Sci. | Zbl 0563.76073

[5] Kolodner I.: On the Carleman's model for the Boltzmann equation and its generalizations. Ann. Math. Pure Appl. 63 (1963) p. 11-32. | MR 168930 | Zbl 0158.11201

[6] Mimura M. - Nishida T.: On the Broadwell's model for a simple discrète velocity gas. Proc. Japan. Acad. 50 (1974) p. 812-817. | MR 380129 | Zbl 0326.35051

[7] Tartar L.: Existence globale pour un système hyperbolique semilinéaire de la théorie cinétique des gaz. Seminaire Goulaouic-Schwartz. Octobre 1975. | Numdam | Zbl 0336.35069

[8] Tartar L.: Homogénéisation et compacité par compensation. Séminaire Goulaouic-Schwartz. Décembre 1978. | Numdam | MR 557520 | Zbl 0406.35055

[9] Tartar L.: Compensated compactness and applications to partial differential equations dans Nonlinear analysis and mechanics: Heriott Watt symposium, Vol. IV, Knops ed. p. 136-212. | MR 584398 | Zbl 0437.35004

[10] Tartar L.: Some existence theorems for semilinear hyperbolic systems in one space variable. à paraitre Comm. Pure. Appl. Math. | Zbl 0458.35064